# SDR WTAA950271

- Difficulty date: September 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N419UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 779
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Lamps
- Part number: 9959118
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

FAT - LANDING GEAR POSITION INDICATION LIGHTS REPORTED PARTIALLY INOPERATIVE DURING GEAR EXTENSION FOR LANDING.  CREW INITIATED A GO AROUND DUE TO GEAR POSITION INDICATION PROBLEM.  AIRCRAFT LANDED WITHOUT INCIDENT ON SECOND APPROACH.  MAINTENANCE REPLACED THREE GEAR DOWN INDICATION LAMPS IN LANDING GEAR POSITION INDICATOR.  GEAR POSITION INDICATION LIGHTS GROUND CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
